# SDR ASOA201101430

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 27,279 hours, 23,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE FLOORBEAM CAP AT FS 589 IS CORRODED BETWEEN RBL 9 & RBL 27.   REMOVED FLOORBEAM CAP IAW SRM 51-42-06, 51-42-21, 51-42-15.  DRILLED NEW FLOORBEAM CAP AND INSTALLED IAW SRM 51-40-06, 51-40-11, 51-42-15, 51-42-06, 51-42-21.
